# SDR DALA1242209265

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59360047
- Condition: Corroded
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPTARTMENT BETWEEN BS 807-826 AND BETWEEN L29 - 30R SKIN HAS CORROSION.  REPAIRED PER ERA 503600-14.
